# SDR SWAA053218

- Difficulty date: October 17, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 63,362 hours, 60,464 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR FLOOR FITTING CORRODED.  REMOVED AND REPLACED FLOOR FITTING PER SRM.
